Users online: 1688    [ij] [ij] [ij] 
Email id

Research Journal of Pharmacy and Technology
Year : 2020, Volume : 13, Issue : 1
First page : ( 224) Last page : ( 226)
Print ISSN : 0974-3618. Online ISSN : 0974-360X.
Article DOI : 10.5958/0974-360X.2020.00045.1

Spreading of Microorganism in Bipolar Fuzzy System

Rajeshwari M.1,*, Murugesan R.2, Venkatesh K. A.3

1Assistant Professor in Mathematics, School of Engineering, Presidency University, Bangalore

2Professor, Department of Mathematics, Reva University, Bangalore, thirumurugu1973@gmail.com

3Professor of Mathematics and Comp. Science, Myanmar Institute of Information Technology, Myanmar, prof.kavenkatesh@gmail.com

*Corresponding Author E-mail: rajeakila@gmail.com

AMC Subject Classification 05C50, 05C72, 05C35

Online published on 24 February, 2020.


In this paper, we examined the spreading of microorganism in bipolar fuzzy system and we defined the disease rate, healing rate and the sharp plague threshold of the microorganism spreading on bipolar fuzzy system and we demonstrate these ideas with example.



Fuzzy set, fuzzy graph, bipolar fuzzy graph, spreading of microorganism, plague threshold.


║ Site map ║ Privacy Policy ║ Copyright ║ Terms & Conditions ║ Page Rank Tool
450,993,492 visitor(s) since 30th May, 2005.
All rights reserved. Site designed and maintained by DIVA ENTERPRISES PVT. LTD..
Note: Please use Internet Explorer (6.0 or above). Some functionalities may not work in other browsers.